# SDR FDEA201001100083

- Difficulty date: January 10, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 44,955 hours, 28,934 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65236374
- Condition: Corroded
- Location: Bs 510-540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION SEAT TRACK BS 540 TO BS 510 LBL 45 REMOVED DAMAGED SEAT TRACK SECTION FROM BS 480-720A 10 IN LBL 45.  FABRICATED NEW SEAT TRACK SECTION, ANGLE SPLICES AND STRAP SPLICE IAW SRM 53-10-5 FIG 1.  TREATED AND PRIMED SEAT TRACK & SPLICES  IAW SRM 51-10-2 AND INSTALLED NEW SEAT TRACK SECTION & SPLICES IAW SRM 51-30-2.
